# SDR ASAA0853659

- Difficulty date: October 20, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,634 hours, 1,971 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Vent
- Part number: 5911232
- Condition: Leaking
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS A HISTORY OF FREQUENT OIL SERVICING.  FOUND NR 1 IDG LEAKING FROM SERVICE PORT AND VENT RELIEF BUTTON.  REMOVED AND REPLACED FILL PORT AND VENT RELIEF PER CMM 24 11 85, LEAK CHECK OK CLEARED TSR.
